Swollen Eyes After Taking Medication?
Hello .. I took neozep medicine yesterday because I started having flu symptoms after about 3 hours I took neuralgin medicine .. after 2 hours suddenly the eyelids under my right eye were swollen … am I allergic?
Hello, thank you for asking at HealthReplies.com.
Swollen eyes can be caused by several factors, to get the right treatment it is necessary to know the cause of the swelling. It is possible that the swelling is related to drug consumption, because it appears sometime after you take the medicine. but need to do a history of excavation related to the drug and a physical examination directly to find out the cause. Some other possibilities include:
Blepharitis Hordeolum Kalazion Conjunctivitis Due to insect bites For a while you can do include:
Do not stab or rub your eyes with your hands Maintain eye hygiene If you need to use an eye patch when leaving the house Compress and gently rub with a cotton soak in warm boiled water, to help relieve swelling If the complaint you feel is not improving, it helps you to check yourself into the nearest general practitioner to get a direct examination and treatment that is right for you.
So much information from me, hopefully it helps